Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Myoset D Tablet Questions

I'm having treatment for backache so i'm having duloxetine hydrochloride tab, eperisone hydrochloride sustained release +diclofenac sodium sustained release capsule, pregabalin +nortriptyline tab and calcarea it's been a month i'm having these medicines and this month I didn't get my period is it due to medicines or any other problem.

Mr. Wajid Mohammed 91% (585 ratings)
D.P.T
Physiotherapist, Hyderabad
I'm having treatment for backache so i'm having duloxetine hydrochloride tab, eperisone hydrochloride sustained relea...
hello Nikita, some times medicines only wont work for pains, as for your condition you need to take Inferential therapy and ultrasound with regular back strengthening excercises you will overcome and get relief from your back pain.
Submit FeedbackFeedback

I'm having lower back pain and doctor has prescribed ShineVit along with Epripride. I don't understand why Shinevit is prescribed. Can you clarify?

Dr. B. K. Dwivedi Dwivedi 86% (11 ratings)
B.Physio.
Physiotherapist, Navi Mumbai
I'm having lower back pain and doctor has prescribed ShineVit along with Epripride.
I don't understand why Shinevit i...
Shinevit contain multivitamins and few content which help to strengthen your nerve which was causing pain.
Submit FeedbackFeedback

I have an allergy with diclofenac and aceclofenac. Can I take cyclopam which contains dicyclomine? Is dicyclomine and diclofenac same?

Dr. Sajeev Kumar 89% (38877 ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
I have an allergy with diclofenac and aceclofenac. Can I take cyclopam which contains dicyclomine? Is dicyclomine and...
Dicyclomine is different from aceclofenac. Dicyclomine is antispasmodic whereas the diclofenac is an antiinflammtory pain killer
Submit FeedbackFeedback

I have acidity problem.. Is it ok to take diclofenac sodium without antacid. Thank you.

Dr. Neha Mehta 92% (2111 ratings)
BHMS
Homeopath, Chennai
I have acidity problem..
Is it ok to take diclofenac sodium without antacid.
Thank you.
Hello u can take nux vomica 200 power, morning evening 5-5 tablets for 15 days. revert after 15 days with results thanks
4 people found this helpful
Submit FeedbackFeedback

Can I take tablet diclofenac sodium and paracetamol with nimesulide 100 mg at same time?

Dr. Jayvirsinh Chauhan 93% (30658 ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
Can I take tablet diclofenac sodium and paracetamol with nimesulide 100 mg at same time?
No you should not .. Never take any medication like it.. It can fail your kidneys and then even after spending lakhs of rupees you will not be able to get the cure .
2 people found this helpful
Submit FeedbackFeedback

Hi. Body ache sometimes A lot so I am using diclofenac plus tablet. Could you suggest me another medicine.

Dr. Rajesh Jain 93% (13853 ratings)
MBBS
General Physician, Jalgaon
Hi.
Body ache sometimes A lot so I am using diclofenac plus tablet. Could you suggest me another medicine.
Please Avoid rice, brinjals, fish, besan, chana Go for morning and evening walk daily Take Cap arnopen by phyto pharma 20 2 2 for 5 days Tab aamvatari by dabur 20 2 2 for 5 days Cap cytoneck E R 5 1 Reconsult after 5 days for further advice.
Submit FeedbackFeedback

I had fever and cold yesterday. But today I am fine because I took diclofenac and cetrizine. Is it okay to take that.

Dr. Amit Verma 90% (2804 ratings)
AUTLS, CCEDM, MD - Internal Medicine, MBBS
General Physician, Faridabad
I had fever and cold yesterday. But today I am fine because I took diclofenac and cetrizine. Is it okay to take that.
There are several things you can do to prevent a cold—they are all easy and inexpensive and worth the effort. Wash your hands often-with soap and warm water.The germs stick to the soap and get washed down the drain. Always wash your hands after coughing or sneezing into your hands, blowing your nose, after touching someone who is sick, or when using public restrooms or telephones. Cover Your Mouth and Nose When You Sneeze or Cough- Clean your hands every time you cough or sneeze. Avoid Touching Your Eyes, Nose, or Mouth-Germs are often spread when a person touches a contaminated surface and then touches their eyes, nose, or mouth. Stay Home When You’re Sick-Get plenty of sleep, be physically active, don’t smoke, manage stress, drink plenty of fluids, and eat nutritious food so you can fend off viruses. In general you should: -Take healthy balanced diet...like boiled eggs.daily in breakfast .. -Avoid people who have a cold or cold symptoms. -Routinely clean and disinfect common areas of your home. -get plenty of rest so your body can use its energy to fight the cold -staying at home will keep you from spreading germs -drink plenty of liquids like herbal tea or hot broth/vegetable/tomato soups. Avoid foods or drinks with caffeine which can keep you from getting enough sleep -Runny Nose and Sneezing- if you have post nasal drip, gargle to keep from getting a sore throat. Drink extra fluids. (avoid sugary and high calorie drinks) -Use saline nasal sprays or nasal irrigation • Tablet Nasorest-P once/twice daily may reduce the amount of mucous. • Do steam inhalation once or twice daily Treatment:There is a gradual 1-3 day onset of symptoms. It often starts out as a sore throat, then a fever and coughing. As the cold progresses, the nasal mucus may thicken which is the last stage before the cold dries up. A cold usually lasts for a week or two. But, taking good care of yourself at home can relieve symptoms and help prevent complications if you are otherwise healthy. Unless you develop complications, you shouldn’t need medical treatment. Complications include bacterial infections of the ears, throat, sinuses or lungs which must be treated with antibiotics. Cough-Coughing is how your body gets rid of debris and mucus from the airways during a viral infection. Unless your cough is severe or is keeping you from resting at night, it is better not to treat it. A severe cough can be treated with a cough syp, but don’t try to completely stop the cough. There are two types of coughs. Productive and non-productive or dry cough. Non-productive, dry cough. A dry, hacking cough may develop near the end of a cold. Dry coughs that follow viral colds are often worse at night and can last up to several weeks. Take syrup Alex-D for a dry cough. Cough drops can sooth an irritated throat, but most don’t affect the cough. Productive cough. A productive cough is one that brings up mucus from the back of the throat or the lungs. Productive coughs should not be suppressed to the point they no longer bring up mucus. Use syrup Alex. Drink lots of water if you have a productive cough. Head and Body Aches- Take tablet dolo-650 mg for fever once or twice daily
Submit FeedbackFeedback

I am 21 years old since last few week suddenly suffer from paining in my both leg? I tried diclofenac.

Dr. (Mrs.) Saroj Das 91% (5695 ratings)
D.A.M.S( A. M.), D.AC/B.E.M.S
Acupressurist, Mumbai
I am 21 years old since last few week suddenly suffer from paining in my both leg? I tried diclofenac.
You should take acupressure treatment and take biochemic kali phos 3x + mag phos12x 4 tab each thrice a day with warm water and take it 5 day's
Submit FeedbackFeedback

Is there no treatment for tennis elbow other than eating pain killers. Is diclofenac a banned drug, then why is it prescribed.

Dr. Anuradha Sharma 91% (18685 ratings)
MPT - Orthopedic Physiotherapy, BPTh/BPT
Physiotherapist, Noida
Is there no treatment for tennis elbow other than eating pain killers. Is diclofenac a banned drug, then why is it pr...
Avoid pain killer do wax therapy and ultrasonic therapy ya laser therapy and strength exercise of elbow best for you.
Submit FeedbackFeedback

Ecosprin gastro resistant 75 mg IP can be used for headaches? Does it work faster than ibrufen and diclofenac?

Dr. Sajeev Kumar 89% (38877 ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
Ecosprin gastro resistant 75 mg IP can be used for headaches? Does it work faster than ibrufen and diclofenac?
Yes there is no harm in using Ecosprin , its a pain killer, anti platelet and fever drug. It will work faster than ibuprofen and diclofenac.
Submit FeedbackFeedback